FOLLOW ME!!

**********I'm blogging at MichellePendergrass.com and Visual Prayer now!**********

Wednesday, May 21, 2008

Are You on Thyroid Meds?

It's been almost a week. I'm noticing slight changes. I'm getting up in the morning better. That's about it. But the doctor did say it could be a couple weeks before I notice things.

I've had this weird headache come on today. It doesn't feel like a sinus/allergy headache. It is located at the top and back of my head and it is also making it hard to read. I'm wondering if it's hormonal? (TMI alert) It's that time and I'm wondering if since I've got the thyroid meds in me, if my monthly cycle will begin to be weird until things are regulated? Phil told me to drink a Coke. LOL. I took some Tylenol to see if it would help. So far it hasn't.

Coke is next on the list.
Then a sinus pill, just in case.

Or maybe I'm just getting a cold?

4 comments:

heather said...

Maybe you're falling apart.

lindaruth said...

I've been on thyroid medication since late 2001 -- it actually straightened my monthly cycle out for a while (but I was also pre-menopausal so that didn't last). I noticed pretty quickly that I wasn't so tired, but I didn't really lose weight. I just didn't gain more weight. I've had a few adjustments in medication over the years and I seem to be holding pretty steady -- it's really been a fairly easy thing to deal with.
Glad you're starting to feel better.

Kay said...

have you had your eyes checked recently?
They eye doc told me that headaches from eyes are in the back of the head, rather than the front, like I had imagined.
Also, I guess a person can get a migraine even if they've never had one. Those frequently affect vision and they are frequently stimulated by hormones.
I don't remember my Thyroid meds doing anything like that. I've been on them about 12 years now, though, so I don't remember a lot.

Robin said...

It ticks me off that you hit a "certain age" and "things" DO start happening (like what Heather said...).

Phooey...:(

(Hope things are leveling by now!)